# SDR DALA2021020900748

- Difficulty date: February 7, 2021
- Submitted: February 9, 2021
- Operation: Air carrier
- Aircraft: N340NW
- Make and model: Airbus A320-212
- Aircraft serial: 372
- Aircraft time: 83,161 hours, 36,799 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Main Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3240 PASSENGER CREW DOOR 831 OUT OF ADJUSTMENT. CORRECTIVE ACTION: REPLACED BONDED BUSHINGS UPPER AND LOWER CONNECTION LINK FROM SUPPORT ARM AS PER A320 FAM AMM 52-10-00 AND AMM 52-11-21. OK FOR SERVICE. (1725157)
